| Model Number |
0276 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance issue.Another rv lead was successfully placed.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance issue.Another rv lead was successfully placed.No additional adverse patient effects were reported.Additional information was received from the field.This rv lead failed to deliver shocks during ventricular fibrillation (vf).A chest x-ray was performed and confirmed this rv lead was dislodged.
Additional Manufacturer Narrative
Additional information added to b5.H6 updated.